# SDR EIA2005195

- Difficulty date: October 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1500 STR 20-22R FRAME SHEAR TIE FOUND CRACKED.  DEFECTIVE SHEAR TIE REPLACED PER SRM 51-10-01, PG 9.
